# SDR R61A201711260884

- Difficulty date: November 17, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066797001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBOARD SUPPORT AT RT FRAME 86. REMOVED AND INSTALLED NEW FLOORBOARD SUPPORT AT RT FRAME 86 REF SRM 51-41-01 PN 170-66797-001. SEE W/O H5978 SN 443 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK.
